Volume 6 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

Slicing Bing doubles

David Cimasoni

Algebraic & Geometric Topology 6 (2006) 2395–2415

DOI: 10.2140/agt.2006.6.2395

Forward citations
J C CHA, C LIVINGSTON, D RUBERMAN, Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles, Mathematical Proceedings of the Cambridge Philosophical Society 144 (2008)
T Cochran, S Harvey, C Leidy, Link concordance and generalized doubling operators, Algebraic & Geometric Topology 8 (2008) 1593